Local Triviality of the Restriction Map for Embeddings.
Commentarii mathematici Helvetici, Tome 34 (1960), pp. 305-312
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1960__34_139198,
author = {Richard S. Palais},
title = {Local {Triviality} of the {Restriction} {Map} for {Embeddings.}},
journal = {Commentarii mathematici Helvetici},
pages = {305--312},
year = {1960},
volume = {34},
zbl = {0207.22501},
url = {http://geodesic.mathdoc.fr/item/CMH_1960__34_139198/}
}
Richard S. Palais. Local Triviality of the Restriction Map for Embeddings.. Commentarii mathematici Helvetici, Tome 34 (1960), pp. 305-312. http://geodesic.mathdoc.fr/item/CMH_1960__34_139198/